Alert archive / Ohio / Special Marine Warnings in 2021

Special Marine Warning 64, NWS Cleveland, OH

August 13, 2021

NWS Cleveland, OH issued this special marine warning at Aug 13, 2021, 5:28 PM EDT. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 5:28 PM EDT (21:28 UTC)
Expired
Aug 13, 2021, 7:00 PM EDT
In force
92 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
40.0 mph

The radar

The Cleveland radar (KCLE), 69 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 517 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
517 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WHUS51 KCLE 132128
SMWCLE
LEZ143-144-163-164-132300-
/O.NEW.KCLE.MA.W.0064.210813T2128Z-210813T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
528 PM EDT Fri Aug 13 2021

The National Weather Service in Cleveland has issued a

* Special Marine Warning for...
  Nearshore and Open waters from Reno Beach OH to Vermilion OH...

* Until 700 PM EDT.

* At 527 PM EDT, strong thunderstorms were located along a line
  extending from 8 nm northwest of Put-In-Bay to near North Cape,
  moving east at 25 knots.

  HAZARD...Wind gusts to 40 knots and small hail.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Put-In-Bay, Kelleys Island, Sandusky Bay, Western Vermilion and
  Huron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4138 8250 4144 8271 4140 8294 4144 8304
      4156 8317 4157 8306 4177 8288 4167 8268
      4168 8240 4169 8237 4143 8236 4141 8237
      4138 8245
TIME...MOT...LOC 2127Z 277DEG 25KT 4178 8293 4171 8334 

HAIL...<.75IN
WIND...40KTS

$$

Saunders
2 follow-up statements
820 
FZUS71 KCLE 132228
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
628 PM EDT Fri Aug 13 2021

LEZ143-163-132238-
/O.CAN.KCLE.MA.W.0064.000000T0000Z-210813T2300Z/
628 PM EDT Fri Aug 13 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
Nearshore waters from Reno Beach OH to the Islands OH...
Open waters from Reno Beach OH to The Islands OH...

The thunderstorms have moved out of the warned area and no longer 
pose a significant threat to boaters.

LAT...LON 4139 8253 4144 8270 4169 8237 4149 8236
      4141 8237 4138 8244 4138 8251
TIME...MOT...LOC 2228Z 264DEG 21KT 4155 8227 4134 8253 

$$

LEZ144-164-132300-
/O.CON.KCLE.MA.W.0064.000000T0000Z-210813T2300Z/
628 PM EDT Fri Aug 13 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 700 PM EDT...

For the following areas...
Nearshore and Open waters from The Islands OH to Vermilion OH...

At 628 PM EDT, strong thunderstorms were located along a line
extending from near Lorain Harbor to near Huron, moving east at 20
knots.

HAZARD...Wind gusts to 40 knots.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Western Vermilion and Huron. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

&&

LAT...LON 4139 8253 4144 8270 4169 8237 4149 8236
      4141 8237 4138 8244 4138 8251
TIME...MOT...LOC 2228Z 264DEG 21KT 4155 8227 4134 8253 

HAIL...0.00IN
WIND...40KTS

$$

Saunders
184 
FZUS71 KCLE 132251
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
651 PM EDT Fri Aug 13 2021

LEZ144-164-132300-
/O.EXP.KCLE.MA.W.0064.000000T0000Z-210813T2300Z/
651 PM EDT Fri Aug 13 2021

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 700 PM EDT...

The affected areas were... 
Nearshore and Open waters from The Islands OH to Vermilion OH...

The thunderstorms have moved out of the area and no longer pose a
significant threat to boaters.

LAT...LON 4139 8253 4144 8270 4169 8237 4149 8236
      4141 8237 4138 8244 4138 8251
TIME...MOT...LOC 2250Z 277DEG 25KT 4154 8212 4133 8238 

$$

Saunders

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 13, 5:01 PM EDT, 27 minutes earlier.

Area forecast discussion, Aug 13, 5:01 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
501 PM EDT Fri Aug 13 2021

.SYNOPSIS...
A cold front will move southeast across the area tonight. An
area of high pressure will build east across the region this
weekend into early next week.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
A Severe Thunderstorm Watch has been issued for the southeastern
tier of counties through 11 PM tonight. Current models suggest
that the strongest instability gradient will shift northeast
into the area as higher values of shear shift south of the
lakeshore. If models hold true, this will provide a very
suitable environment for severe thunderstorm development ahead
of the cold front. The evolution of this system will continue to
be monitored and the forecast updated as needed.

Previous Discussion...
Southwest winds have advected higher dew points this morning to
between 69-73 by 20Z across the area ahead of an advancing cold
front and upper-level trough. Current mesoanalysis has a strong
instability gradient over the area with near 2500 J/kg MLCAPE
towards central Ohio down to less than 500 J/kg over far northeast
Ohio and northwest Pennsylvania. There is also fairly strong MLCIN
over northeast Ohio and northwest Pennsylvania, though mostly sunny
skies should have no problem eroding this CIN through the next
several hours. An area of 30-40 knots of effective bulk shear
currently over lower Michigan, southern Ontario, and Lake Erie
should continue to move southeast to our area over the next several
hours. Modeled reflectivity from CAMs show convective initiation
around 20Z or so, with severe potential shortly after. Latest
satellite imagery showing some isolated convective initiation with
some isolated storms west of Mansfield. Will expect increased storm
coverage as instability increases and CIN decreases. As vertical
wind shear increases, we should see some amount of organization of
storms, with some amount of upscale growth to a broken line of
storms, due to flow parallel to the front. Damaging winds will be
the primary wind threat, due to DCAPE up to near 1000 J/kg and theta-
e differences of 15-25 C. However, it's possible there could be
isolated large hail with mid-level lapse rates of around 6.5 deg/C
and forecast MUCAPE to greater than 3000 J/kg. PWAT of near 1.7
inches along with flow parallel to the front is also favorable for
flooding. Will have to monitor for training and/or backbuilding
storms this afternoon/evening.

The front may be a bit slow to clear the southeastern part of the
area tonight, so have precipitation chances lingering across
Northeast Ohio and Northwest PA into early tonight. Behind the
front, high pressure builds into the Great Lakes region, bringing
with it cooler temperatures, much lower humidity and mostly sunny
skies.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
In the mid- to upper-levels, westerly to southwesterly flow resides
over our CWA during this period as we become sandwiched between a
building ridge along the U.S. east coast and a trough over the Upper
Midwest and northern Great Plains. At the surface, a high pressure
center moves from the eastern Great Lakes toward southern New
England while associated ridging affects our region. Expect an
uptick in humidity, especially Monday and Monday night, as a low-
level return flow of warm and moist air from the southern Gulf
Stream and Gulf of Mexico becomes established in our area. Fair
weather through Sunday night should be followed by possible showers
and thunderstorms Monday and Monday night as a surface warm front
approaches and then passes through from the south. Afternoon highs
should range from the mid 70's to lower 80's. Overnight lows in the
mid 50's to lower 60's Sunday night should moderate to widespread
60's Monday night.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Some uncertainty exists regarding the evolution of the mid- to upper-
level pattern. However, latest ensemble means depict troughing
persisting over the northern Great Plains/Upper Midwest and ridging
persisting along and near the U.S. east coast, which should allow
westerly to southwesterly flow aloft to continue over our CWA. At
the surface, we should remain along the western periphery of an
expansive ridge and in a low-level return flow of warm and humid air
from the Gulf of Mexico and/or southern Gulf Stream. Of note, the
remnants of Tropical Cyclone Fred may move generally northward and
through our area around mid-week. This pattern will include an
unstable atmosphere over our area with periodic, mainly daytime
heating-driven chances of showers and thunderstorms. Afternoon highs
mainly in the 80's and overnight lows in the 60's to lower 70's are
expected.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
A cold front will move across the area this afternoon into this
evening, which will trigger showers and thunderstorms across
the area around and after 20Z. Any thunderstorms will produce
non-VFR conditions and potentially erratic, gusty winds to 30
to 40 knots. Precipitation chances will decrease from northwest
to southwest with the frontal passage between 00-06Z. Conditions
will become VFR behind the front and through the rest of the TAF
period.

Winds will be out of the south and southwest for most of today,
before shifting to the northwest and north behind the cold front
tonight. Winds should generally be 12 knots or less.

Outlook...Non-VFR possible with occasional showers and thunderstorms
Monday night and Tuesday.

&&

.MARINE...
A cold front will drift southeast across Lake Erie through this
evening, shifting southwesterly winds to northerly. These northerly
winds will freshen to around 15 knots through Saturday morning,
allowing waves to build to 2 to 4 feet along and near the southern
lakeshore. Conditions still look to be marginal for a Small Craft
Advisory, so refrained from issuing one. Northerly winds shift to
northeasterly later Saturday as high pressure builds from the west.
Waves should subside to no larger than 1 to 3 feet. Relatively-quiet
marine conditions are expected this Sunday through Wednesday as the
aforementioned ridge continues affecting Lake Erie.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Saunders
NEAR TERM...Campbell/Saunders
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...Saunders
MARINE...Jaszka
Hazardous weather outlook, Aug 13, 4:48 PM EDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
448 PM EDT Fri Aug 13 2021

OHZ003-006>009-013-014-017>023-027-028-036-037-PAZ001>003-142100-
Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-Ashtabula Inland-Hancock-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Marion-
Morrow-Northern Erie-Southern Erie-
448 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms are likely through this evening, some of
which could become strong to severe. Damaging winds are the primary
threat. Heavy rain may produce localized flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-142100-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
448 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>012-089-142100-
Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
448 PM EDT Fri Aug 13 2021

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Tonight.

Scattered thunderstorms are likely through this evening, some of
which could become strong to severe. Damaging winds are the primary
threat. Heavy rain may produce localized flash flooding.

There is a moderate risk of rip currents along the Lake Erie shore
overnight tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ029>033-038-047-142100-
Richland-Ashland-Wayne-Stark-Mahoning-Holmes-Knox-
448 PM EDT Fri Aug 13 2021

...SEVERE THUNDERSTORM WATCH 438 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Tonight.

Scattered thunderstorms are likely through this evening, some of
which could become strong to severe. Damaging winds are the primary
threat. Heavy rain may produce localized flash flooding.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Aug 13, 11:57 AM EDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 AM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     2 N CONNEAUT LAKESHORE  41.66N 80.31W
08/12/2021                   CRAWFORD           PA   PUBLIC

            DELAYED REPORT TREE DOWN ONTO A HOUSE ON
            BRITTANY DR.

&&

PS
Special weather statement, Aug 13, 3:54 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
354 PM EDT Fri Aug 13 2021

OHZ047-132045-
Knox OH-
354 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southeastern Knox
County through 445 PM EDT...

At 353 PM EDT, Doppler radar was tracking a strong thunderstorm near
Utica, or 10 miles southeast of Mount Vernon, moving northeast at 20
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Martinsburg and Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4025 8248 4045 8219 4027 8219 4024 8220
TIME...MOT...LOC 1953Z 239DEG 20KT 4025 8237

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Aug 13, 4:34 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Cleveland OH
434 PM EDT Fri Aug 13 2021

OHZ003-132115-
Lucas OH-
434 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of northwestern Lucas
County through 515 PM EDT...

At 434 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Blissfield to 6 miles
north of Wauseon. Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Toledo, Swanton, Perrysburg, Sylvania, Rossford, Northwood, Holland,
Maumee, Ottawa Hills and Berkey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4172 8387 4173 8345 4172 8347 4171 8346
      4161 8354 4162 8357 4157 8362 4155 8366
      4155 8368 4156 8388
TIME...MOT...LOC 2034Z 262DEG 25KT 4175 8393 4165 8410

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Aug 13, 4:49 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Cleveland OH
449 PM EDT Fri Aug 13 2021

OHZ032-033-132115-
Stark OH-Mahoning OH-
449 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southwestern
Mahoning and northeastern Stark Counties through 515 PM EDT...

At 448 PM EDT, Doppler radar was tracking a strong thunderstorm over
Alliance, or 13 miles northeast of Canton, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alliance, Sebring, Beloit, Limaville, Maple Ridge and Maximo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Ohio.

&&

LAT...LON 4087 8123 4097 8123 4099 8107 4099 8100
      4100 8100 4101 8094 4090 8095 4090 8108
      4084 8109
TIME...MOT...LOC 2048Z 266DEG 20KT 4091 8114

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Saunders
Special weather statement, Aug 13, 4:52 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
452 PM EDT Fri Aug 13 2021

OHZ003-007-132115-
Ottawa OH-Lucas OH-
452 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of Ottawa and northern
Lucas Counties through 515 PM EDT...

At 452 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lambertville, or near Temperance, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Toledo, Oregon, Sylvania, Northwood, Ottawa Hills, Harbor View, Reno
Beach, Williston and Bono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4172 8378 4173 8372 4173 8346 4170 8346
      4170 8344 4169 8343 4169 8335 4171 8334
      4164 8323 4163 8318 4155 8318 4160 8342
      4162 8342 4162 8348 4169 8381
TIME...MOT...LOC 2052Z 286DEG 25KT 4174 8363

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Saunders
Local storm report, Aug 13, 5:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
516 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     MARINE TSTM WIND 9 ENE OREGON            41.70N 83.26W
08/13/2021  M40 MPH          LEZ142             OH   MESONET

            MESONET STATION TWCO1 8 ENE OREGON. 35 KNOT
            PEAK WIND.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:07 PM EDTSpecial Weather StatementCLEStark53 min
Aug 12, 11:51 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow33 min
Aug 13, 3:54 PM EDTSpecial Weather StatementCLEKnox51 min
Aug 13, 4:34 PM EDTSpecial Weather StatementCLELucas41 min
Aug 13, 4:42 PM EDTSpecial Marine WarningCLE93 min
Aug 13, 4:49 PM EDTSpecial Weather StatementCLEStark26 min
Aug 13, 4:52 PM EDTSpecial Weather StatementCLELucas23 min
Aug 13, 5:46 PM EDTSpecial Weather StatementCLELorain29 min
Aug 13, 5:55 PM EDTSpecial Weather StatementCLEKnox35 min
Aug 13, 6:11 PM EDTSpecial Marine WarningCLE94 min
Aug 13, 6:22 PM EDTSpecial Weather StatementCLELorain38 min
Aug 13, 6:26 PM EDTSpecial Marine WarningCLE95 min
Aug 13, 6:46 PM EDTAreal Flood AdvisoryCLECuyahoga, Lorain4 hr
Aug 13, 6:49 PM EDTSpecial Weather StatementCLEKnox26 min
Aug 13, 6:57 PM EDTSpecial Weather StatementCLEAshtabula33 min
Aug 13, 7:11 PM EDTSevere Thunderstorm WarningCLEAshtabula49 min
Aug 13, 7:39 PM EDTSpecial Weather StatementCLEGeauga51 min
Aug 13, 7:42 PM EDTAreal Flood AdvisoryCLELake3 hr
Aug 13, 7:57 PM EDTSpecial Weather StatementCLEStark33 min
Aug 13, 7:59 PM EDTSpecial Weather StatementCLEPortage31 min
Aug 13, 7:54 PM EDTSpecial Weather StatementCLECrawford51 min

Nearby

Special Marine Warnings in Ohio, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.